Q I have hyperhidrosis. It’s hard for me to even think about doing anything without sweating profusely, and when I do it is like pouring water out of my armpits. Now I’m presenting at a convention in two weeks, and chicken pox are chicken pox; however, there may be an underlying reason that could cause sweating in the face or head area during presentations in public situations. The presentation will last 90 minutes with no bathroom breaks (so if I was taking Advil every three hours, that would bring my total dose up to 190 mg per day).
I’ll be wearing all black—no white shirts or ties for this event—which means the sweat should not show up too much because it would stand out so much against my skin tone. But what can help? What works best? Can you recommend anything other than just getting used to sweating more often?
A Sweaty palms are one of the most common side effects associated with oral contraceptives (OCs). Usually these symptoms appear within 1–2 months after starting OC use but sometimes they occur later on after many years of treatment. These side effects usually disappear once OCs are stopped after 6–12 months but always relapses eventually if estrogen levels return to normal due to advancing age or pregnancy history. Re-treatment is recommended if perspiration becomes problematic again upon resumption of OC administration!
Headaches lasting longer